# SDR SWAA2022102030805

- Difficulty date: September 26, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 141A5410U23
- Part serial: BN135240
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED BS344-360 BL0. / [01] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-02 AND SRM 51-40-02
